Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Highly accurate numerical solution of casilinear elliptic boundary-value problems in $ n$ dimensions

Author: Victor Pereyra
Journal: Math. Comp. 24 (1970), 771-783
MSC: Primary 65.65
MathSciNet review: 0288970
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of Iterated Deferred Corrections, whose theory was developed by the author, is applied to the problems of the title. The necessary asymptotic expansions are obtained and the way in which the corrections are produced by means of numerical differentiation is described in detail. Numerical results and comparisons with the variationalsplines methods are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65

Additional Information

Keywords: Casilinear elliptic equations, boundary-value problems, deferred corrections, finite differences, high-order discrete methods
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society